# SDR DALA2024030603056

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 57,849 hours, 30,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 LEFT WING SLAT TRACK ACCESS PANEL BROKEN. CORRECTIVE ACTION: REPLACED L/H WING #2 SLAT TRACK ACCESS PANEL PER A319 AMM 27-84- 69-400-001-A. (5836221)
